# SDR CA100701003

- Difficulty date: June 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 74,028 hours, 8,524 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE SURGE AFTER T/O.  ENGINE NOISE, VIBRATION AND N1 INDICATION WAS ALSO SURGING.  EGT WAS CONTROLLABLE WITH THRUST LOWER N1.  REDUCED ENGINE POWER TO 75 PERCENT N1 AND RETURNED TO THE DEPARTURE AIRPORT.  THE ENGINE APPEARS TO HAVE HAD A FAILURE AND LIBERATION OF ALL OF THE FORWARD FAN CASE ACOUSTIC PANELS AND SECONDARY AFT ACOUSTIC PANEL DAMAGE.  THE RELEASED PANELS CAUSED SOME FAN BLADE DAMAGE AND BLOCKAGE OF THE FAN EXIT DUE DEBRIS TRAPPED AGAINST THE OGV`S.  IT WAS FELT THAT THIS LIKELY CAUSED THE SURGE DUE RESTRICTION OF AIRFLOW.
